Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation

G.A. Leonov, O.A. Kuznetsova

Результат исследований: Научные публикации в периодических изданияхстатья

Язык оригиналане определен
Страницы (с-по)354-377
ЖурналRegular and Chaotic Dynamics
Том15
Номер выпуска2-3
DOI
СостояниеОпубликовано - 2010

Цитировать

@article{0117a70908044d93bb8be9999948c98d,
title = "Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation",
author = "G.A. Leonov and O.A. Kuznetsova",
year = "2010",
doi = "10.1134/S1560354710020218",
language = "не определен",
volume = "15",
pages = "354--377",
journal = "Regular and Chaotic Dynamics",
issn = "1560-3547",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "2-3",

}

Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation. / Leonov, G.A.; Kuznetsova, O.A.

В: Regular and Chaotic Dynamics, Том 15, № 2-3, 2010, стр. 354-377.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation

AU - Leonov, G.A.

AU - Kuznetsova, O.A.

PY - 2010

Y1 - 2010

U2 - 10.1134/S1560354710020218

DO - 10.1134/S1560354710020218

M3 - статья

VL - 15

SP - 354

EP - 377

JO - Regular and Chaotic Dynamics

JF - Regular and Chaotic Dynamics

SN - 1560-3547

IS - 2-3

ER -